# SDR USAA2011030490974

- Difficulty date: February 6, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 337
- Aircraft time: 50,365 hours, 7,171 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367114400000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S2 - MAJOR REPAIR - CORROSION ON CABIN FLOOR PANEL 221GF UPPER SURFACE.  REPLACED CABIN FLOOR PANEL 221GF UPPER SURFACE IAW TRM 330-5302-11-0330.
